[ BEEN HERE BEFORE? ]

Not Registered?

Click here to sign up now →

Confidential and FREE!

Live Chat?

Did you know we host a live chat room? We are closed right now but will be back online:

MondayClosed
TuesdayClosed
WednesdayClosed
ThursdayClosed
FridayClosed
SaturdayClosed
SundayClosed

Register now - it's quick and confidential.

Not free to chat when we’re open? Email us to set up a chat session.

Or you can post in the forum 24 hours a day.

[ Withdrawal ]

If some has taken drugs for a while and then stops taking drugs, or takes a reduced amount, they may experience withdrawal.

Withdrawal symptoms can include seizures, sickness and diarrhoea, headaches, pains and hallucinations. The severity of the symptoms will vary depending on the type and amount of drug used but most symptoms will ease after a few weeks.

Some people prefer to try a tapered reduction in substance use, rather than going 'cold turkey' and this is recommended for substances such as alcohol, GHB/GBL and benzodiazepines. Your GP or local drug service can help with this.

During this time, to help the body recover we would recommend a healthy diet, fresh air, light exercise and lots of rest. Try to resist taking more of the drug, or other drugs (including alcohol) to deal with the withdrawal symptoms.

If symptoms become too much seek medical help and in an emergency call 999.